# SDR MALA000309

- Difficulty date: May 15, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKES LOCKED UP, 4 FLAT TIRES.  PARK BRAKE WAS IN THE OFF POSITION, ANTI-SKID SWITCH WAS IN THE ON POSITION.  MX INSTALLED 4 SERVICABLE WHEEL ASSEMBLIES, INSPECTED BRAKES, PERFORMED TAXI CHECK.  OPS CHECK OF BRAKE GOOD.
